JOURNAL ARTICLE
REVIEW
Add like
Add dislike
Add to saved papers

Serious dermatologic reactions in children.

Although serious reactions comprise only a small percentage of total adverse drug reactions, they are important in terms of morbidity and potential mortality. An update on serious dermatologic reactions in children is presented including serum sickness-like reactions due to cefaclor, hypersensitivity syndrome reactions (HSRs), and drug-induced pseudoporphyria. More detailed information on minocycline-induced reactions including drug-induced lupus and HSRs and lamotrigine-induced toxic epidermal necrolysis and Stevens-Johnson syndrome will be discussed.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app